# SDR AALA20040671

- Difficulty date: June 3, 2004
- Submitted: June 24, 2004
- Operation: Air carrier
- Aircraft: N25071
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 514
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Roller Tray
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON SIX INCH BY FIVE INCH SECTION OF UNDERSIDE OF ROLLER TRAY NUMBER 6 BETWEEN FRAME 57.3 AND 58 AT STATION NUMBER 3885.  CORROSION HAD A DEPTH OF 0.100 INCH.  REMOVED CORRODED SECTION OF NUMBER 6 ROLLER TRAY AND SPLICED IN NEW SECTION PER SRM 53-10-15-2.
